Error analysis of splitting methods for semilinear evolution equations
Applications of Mathematics, Tome 62 (2017) no. 4, pp. 405-432
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We consider a Strang-type splitting method for an abstract semilinear evolution equation $$ \partial _t u = Au+F(u). $$ Roughly speaking, the splitting method is a time-discretization approximation based on the decomposition of the operators $A$ and $F.$ Particularly, the Strang method is a popular splitting method and is known to be convergent at a second order rate for some particular ODEs and PDEs. Moreover, such estimates usually address the case of splitting the operator into two parts. In this paper, we consider the splitting method which is split into three parts and prove that our proposed method is convergent at a second order rate.
We consider a Strang-type splitting method for an abstract semilinear evolution equation $$ \partial _t u = Au+F(u). $$ Roughly speaking, the splitting method is a time-discretization approximation based on the decomposition of the operators $A$ and $F.$ Particularly, the Strang method is a popular splitting method and is known to be convergent at a second order rate for some particular ODEs and PDEs. Moreover, such estimates usually address the case of splitting the operator into two parts. In this paper, we consider the splitting method which is split into three parts and prove that our proposed method is convergent at a second order rate.
DOI :
10.21136/AM.2017.0020-17
Classification :
34B16, 34C25
Keywords: splitting method; semilinear evolution equations; error analysis
Keywords: splitting method; semilinear evolution equations; error analysis
@article{10_21136_AM_2017_0020_17,
author = {Ohta, Masahito and Sasaki, Takiko},
title = {Error analysis of splitting methods for semilinear evolution equations},
journal = {Applications of Mathematics},
pages = {405--432},
year = {2017},
volume = {62},
number = {4},
doi = {10.21136/AM.2017.0020-17},
mrnumber = {3686424},
zbl = {06770051},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/AM.2017.0020-17/}
}
TY - JOUR AU - Ohta, Masahito AU - Sasaki, Takiko TI - Error analysis of splitting methods for semilinear evolution equations JO - Applications of Mathematics PY - 2017 SP - 405 EP - 432 VL - 62 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/AM.2017.0020-17/ DO - 10.21136/AM.2017.0020-17 LA - en ID - 10_21136_AM_2017_0020_17 ER -
%0 Journal Article %A Ohta, Masahito %A Sasaki, Takiko %T Error analysis of splitting methods for semilinear evolution equations %J Applications of Mathematics %D 2017 %P 405-432 %V 62 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/AM.2017.0020-17/ %R 10.21136/AM.2017.0020-17 %G en %F 10_21136_AM_2017_0020_17
Ohta, Masahito; Sasaki, Takiko. Error analysis of splitting methods for semilinear evolution equations. Applications of Mathematics, Tome 62 (2017) no. 4, pp. 405-432. doi: 10.21136/AM.2017.0020-17
Cité par Sources :